Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29655
Title: The existence results for obstacle optimal control problems
Authors: Ye, Y
Chan, CK 
Lee, HWJ 
Keywords: Existence
Obstacle optimal control
Variational inequality
Issue Date: 2009
Publisher: Elsevier
Source: Applied mathematics and computation, 2009, v. 214, no. 2, p. 451-456 How to cite?
Journal: Applied mathematics and computation 
Abstract: This paper is concerned with the existence of an optimal control problem for a quasi-linear elliptic obstacle variational inequality in which the obstacle is taken as the control. Firstly, we get some existence results under the assumption of the leading operator of the variational inequality with a monotone type mapping in Section 2. In Section 3, as an application, without the assumption of the monotone type mapping for the leading operator of the variational inequality, we prove that the leading operator of the variational inequality is a monotone type mapping. Existence of the optimal obstacle is proved. The method used here is different from [Y.Y. Zhou, X.Q. Yang, K.L. Teo, The existence results for optimal control problems governed by a variational inequality, J. Math. Anal. Appl. 321 (2006) 595-608].
URI: http://hdl.handle.net/10397/29655
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2009.04.006
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Oct 10, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Oct 21, 2017

Page view(s)

37
Last Week
2
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.